Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bumps on lower legs, changed to abrasion, itchy. No fever. Suggestions?

My rash began with a small patch of tiny flesh coloured bumps on my lower leg, a week later the original bumps have flattened and now the area looks like an abrasion (darker in the centre and lighter pink around the edges) a few other spots have developed and all are intermittently itchy. I have no fever or other associated symptoms.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for your query

You seem to have developed neurodermatitis over the leg.
This is an itchy eczematous skin condition.
Try and avoid scratching the area as it tends to increase the eczema.

Apply topical steroid over the affected area.
Take oral antihistamines for itching.

Apply oil once or twice a day to moisturize the skin.

Hope it helps
Dr Geetika Paul
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor